Integral representation of $p$-analytic functions with characteristic $p=e^{\lambda x}y^k$
Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 166-170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_1_a18,
author = {D. Z. Khoang},
title = {Integral representation of $p$-analytic functions with characteristic $p=e^{\lambda x}y^k$},
journal = {Differencialʹnye uravneni\^a},
pages = {166--170},
year = {1982},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_1_a18/}
}
D. Z. Khoang. Integral representation of $p$-analytic functions with characteristic $p=e^{\lambda x}y^k$. Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 166-170. http://geodesic.mathdoc.fr/item/DE_1982_18_1_a18/